MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO ADVANCE SCREW 10X23MM; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US MILAGRO ADVANCE SCREW 10X23MM; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Model Number 231819
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: this report is for an unknown implant.Part and lot number are unknown.Without the specific part number; the udi number, 510-k number and manufacturing site name are unknown.The lot number was unknown; therefore, the expiration date and manufacture date were unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Investigation summary: the complaint device is not being returned, it was implanted in the patient, therefore unavailable for a physical evaluation.This complaint file was opened to document complaints derived through a clinical research data.The clinical research data indicated depuy mitek product failure(s).Since there was not contact information, no follow up attempts could be performed.It is unknown if complaints derived from this clinical research data were previously reported and documented in the depuy mitek complaint system at the time of occurrence as no product code/lot number information was provided to perform the search.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported problem.Since no lot number was provided, a manufacturing record evaluation or sterile load review could not be conducted.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent to which this complaint is observed in the field.Device history lot: given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed, or sterile load review could not be conducted.If the lot number becomes available, the mre review will be performed.
 
Event or Problem Description
It was reported by a healthcare professional through clinical research report for clinical evidence on safety and performance of milagro advance screw 10x23mm device that postoperatively to an initial procedure of medial collateral ligament repair performed on (b)(6) 2017, the patient had complications of postoperative abnormal or prolonged pain, postoperative joint stiffness and postoperative arthrofibrosis on 05/03/2017.It was further reported that the patient had a reoperation procedure that included a mua, partial lateral meniscectomy, loose body removal, and lysis of adhesions on (b)(6) 2017 due to arthrofibrosis.The current status of the patient was unknown.No additional information was provided.

Brand Name
MILAGRO ADVANCE SCREW 10X23MM
Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13565553
Report Number1221934-2022-00567
Device Sequence Number1969381
Product Code HWC
UDI-Device Identifier10886705022236
UDI-Public10886705022236
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K123362
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number231819
Device Catalogue Number231819
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date02/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient SexFemale